Numerical Evaluation of Multivariate Contingent Claims
Phelim P Boyle,
Jeremy Evnine and
Stephen Gibbs
The Review of Financial Studies, 1989, vol. 2, issue 2, 241-50
Abstract:
We develop a numerical approximation method for valuing multivariate contingent claims. The approach is based on an n-dimensional extension of the lattice binomial method. Closed-form solutions for the jump probabilities and the jump amplitudes are obtained. The accuracy of the method is illustrated in the case of European options when there are three underlying assets. Article published by Oxford University Press on behalf of the Society for Financial Studies in its journal, The Review of Financial Studies.
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (80)
Downloads: (external link)
http://www.jstor.org/fcgi-bin/jstor/listjournal.fcg/08939454 full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:oup:rfinst:v:2:y:1989:i:2:p:241-50
Ordering information: This journal article can be ordered from
https://academic.oup.com/journals
Access Statistics for this article
The Review of Financial Studies is currently edited by Itay Goldstein
More articles in The Review of Financial Studies from Society for Financial Studies Oxford University Press, Journals Department, 2001 Evans Road, Cary, NC 27513 USA.. Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().